Alert archive / Texas / Flash Flood Watches in 2017
Flash Flood Watch 7, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this flash flood watch at Sep 25, 2017, 3:26 PM CDT for 18 counties in Texas. It took effect at Sep 25, 2017, 7:00 PM CDT. It was in force for 55 hr.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2017, 3:26 PM CDT (20:26 UTC)
- In effect from
- Sep 25, 2017, 7:00 PM CDT
- Expired
- Sep 28, 2017, 2:25 AM CDT
- In force
- 55 hr
- Issued by
- NWS Midland/Odessa, TX
- Flood severity
- None
Counties Andrews County, TX, Borden County, TX, Crane County, TX, Dawson County, TX, Ector County, TX, Gaines County, TX, Glasscock County, TX, Howard County, TX, Martin County, TX, Midland County, TX, Mitchell County, TX, Pecos County, TX, Reagan County, TX, Scurry County, TX, Terrell County, TX, Upton County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 13 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 8.4 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 922 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 634 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 151 m²/s²
- 0-3 km storm-relative helicity
- 148 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.6
The text
As transmitted.
936 WGUS64 KMAF 252026 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Midland/Odessa TX 326 PM CDT Mon Sep 25 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING FOR THE WESTERN LOW ROLLING PLAINS, PERMIAN BASIN, WINKLER, WARD, AND TERRELL COUNTIES, THE STOCKTON PLATEAU, AND BIG BEND AREA... .An upper level storm system over the western U.S. will combine with a cold front and abundant low level moisture beginning tonight to bring thunderstorms to much of West Texas through midweek. Conditions are favorable for these storms to produce locally heavy rainfall at times, resulting in flash flooding. TXZ045>048-050>053-060>063-067>070-075-081-082-261200- /O.NEW.KMAF.FF.A.0007.170926T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Big Bend Area-Terrell- Including the cities of Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Big Bend NP, Marathon, Dryden, and Sanderson 326 PM CDT Mon Sep 25 2017 ...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH THURSDAY MORNING... The National Weather Service in Midland/Odessa has issued a * Heavy rainfall will result in flash flooding of arroyos and small streams. Urban flash flooding will also be possible within cities and towns. * Dont drive into areas where water covers the road. The water may be deeper than it appears and less than a foot of rushing water can float many vehicles. If you encounter water flowing across a roadway, turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
5 follow-up statements
856 WGUS64 KMAF 260910 FFAMAF Flood Watch National Weather Service Midland/Odessa TX 410 AM CDT Tue Sep 26 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING FOR THE WESTERN LOW ROLLING PLAINS, PERMIAN BASIN, WINKLER, WARD, AND TERRELL COUNTIES, THE STOCKTON PLATEAU, AND BIG BEND AREA... .An upper level storm system over the western U.S. will combine with a cold front and abundant low level moisture to bring showers and thunderstorms to much of West Texas through midweek. Conditions are favorable for these storms to produce locally heavy rainfall at times, resulting in flash flooding. TXZ045>048-050>053-060>063-067>070-075-081-082-262000- /O.CON.KMAF.FF.A.0007.000000T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Big Bend Area-Terrell- Including the cities of Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Big Bend NP, Marathon, Dryden, and Sanderson 410 AM CDT Tue Sep 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of southwest Texas and western Texas, including the following areas, in southwest Texas, Big Bend Area, Pecos, and Terrell. In western Texas, Andrews, Borden, Crane, Dawson, Ector, Gaines, Glasscock, Howard, Martin, Midland, Mitchell, Reagan, Scurry, Upton, Ward, and Winkler. * Through Thursday morning * Heavy rainfall will result in flash flooding of arroyos and small streams. Urban flash flooding will also be possible within cities and towns. * Dont drive into areas where water covers the road. The water may be deeper than it appears and less than a foot of rushing water can float many vehicles. If you encounter water flowing across a roadway, turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
424 WGUS64 KMAF 261920 FFAMAF Flood Watch National Weather Service Midland/Odessa TX 220 PM CDT Tue Sep 26 2017 ...FLASH FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING FOR THE WESTERN LOW ROLLING PLAINS, PERMIAN BASIN, WINKLER, WARD, AND TERRELL COUNTIES, THE STOCKTON PLATEAU, AND BIG BEND AREA... .An upper level storm system over the western U.S. will combine with a cold front and abundant low level moisture to bring showers and thunderstorms to much of West Texas through midweek. Conditions are favorable for these storms to produce heavy rainfall at times, resulting in flash flooding. TXZ045>048-050>053-060>063-067>070-075-081-082-271100- /O.CON.KMAF.FF.A.0007.000000T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos- Big Bend Area-Terrell- Including the cities of Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, Big Lake, Fort Stockton, Big Bend NP, Marathon, Dryden, and Sanderson 220 PM CDT Tue Sep 26 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * Portions of southwest Texas and western Texas, including the following areas, in southwest Texas, Big Bend Area, Pecos, and Terrell. In western Texas, Andrews, Borden, Crane, Dawson, Ector, Gaines, Glasscock, Howard, Martin, Midland, Mitchell, Reagan, Scurry, Upton, Ward, and Winkler. * Through Thursday morning * Heavy rainfall will result in flash flooding of arroyos and small streams. Urban flash flooding will also be possible within cities and towns. * Dont drive into areas where water covers the road. The water may be deeper than it appears and less than a foot of rushing water can float many vehicles. If you encounter water flowing across a roadway, turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
893 WGUS64 KMAF 270822 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Midland/Odessa TX 322 AM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH IS IN EFFECT THROUGH WEDNESDAY AFTERNOON FOR THE WESTERN LOW ROLLING PLAINS, PERMIAN BASIN, WINKLER, WARD COUNTIES AND INCLUDING TERRELL COUNTY, THE STOCKTON PLATEAU, AND BIG BEND AREA UNTIL THURSDAY MORNING... .Rich deep moisture in southwest flow aloft along with periodic disturbances tracking across the area will favor showers and a few thunderstorms with heavy rainfall at times. TXZ045>048-050>053-060>063-067>070-272300- /O.EXT.KMAF.FF.A.0007.000000T0000Z-170927T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Including the cities of Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, Rankin, and Big Lake 322 AM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THIS AFTERNOON... The Flash Flood Watch is now in effect for * A portion of western Texas, including the following areas, Andrews, Borden, Crane, Dawson, Ector, Gaines, Glasscock, Howard, Martin, Midland, Mitchell, Reagan, Scurry, Upton, Ward, and Winkler. * Through this afternoon * The ground is saturated from heavy rain over the last several days and additional rain, even amounts less than one inch, will result in rapid runoff increasing the potential for flash flooding. Urban flash flooding will also be possible within cities and towns. * Dont drive into areas where water covers the road. If you encounter water flowing across a roadway, turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Be prepared to take action should Flash Flood Warnings be issued. && $$ TXZ075-081-082-272315- /O.CON.KMAF.FF.A.0007.000000T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pecos-Big Bend Area-Terrell- Including the cities of Fort Stockton, Big Bend NP, Marathon, Dryden, and Sanderson 322 AM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * A portion of southwest Texas, including the following areas, Big Bend Area, Pecos, and Terrell. * Through Thursday morning * Heavy rainfall will result in flash flooding of arroyos and small streams. Urban flash flooding will also be possible within cities and towns. * Dont drive into areas where water covers the road. If you encounter water flowing across a roadway, turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Be prepared to take action should Flash Flood Warnings be issued. && $$
436 WGUS64 KMAF 271958 FFAMAF URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Midland/Odessa TX 258 PM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH IS IN EFFECT THROUGH THURSDAY MORNING FOR TERRELL, PECOS, AND REAGAN COUNTIES... .Rich deep moisture in southwest flow aloft along with periodic disturbances tracking across the area will favor showers and a few thunderstorms with heavy rainfall at times. TXZ045>048-050>053-060>063-067>069-272100- /O.CAN.KMAF.FF.A.0007.000000T0000Z-170927T2300Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Gaines-Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton- Including the cities of Seminole, Lamesa, Gail, Snyder, Andrews, Stanton, Big Spring, Colorado City, Kermit, Odessa, Midland, Garden City, Monahans, Crane, McCamey, and Rankin 258 PM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of western Texas has been cancelled. Recent rainfall has decreased across the area and is not expected to increase significantly. For this reason, the Flash Flood Watch has been cancelled. $$ TXZ081-272100- /O.CAN.KMAF.FF.A.0007.000000T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Big Bend Area- Including the cities of Big Bend NP and Marathon 258 PM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of southwest Texas has been cancelled. Recent rainfall has decreased across the area and is not expected to increase significantly. For this reason, the Flash Flood Watch has been cancelled. $$ TXZ070-281200- /O.EXT.KMAF.FF.A.0007.000000T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Reagan- Including the city of Big Lake 258 PM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch is now in effect for * A portion of western Texas, including the following area, Reagan. * Through Thursday morning * The ground is saturated from heavy rain over the last several days and additional rain, even amounts less than one inch, will result in rapid runoff increasing the potential for flash flooding. Urban flash flooding will also be possible within cities and towns. * Dont drive into areas where water covers the road. If you encounter water flowing across a roadway, turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Be prepared to take action should Flash Flood Warnings be issued. && $$ TXZ075-082-281200- /O.CON.KMAF.FF.A.0007.000000T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Pecos-Terrell- Including the cities of Fort Stockton, Dryden, and Sanderson 258 PM CDT Wed Sep 27 2017 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY MORNING... The Flash Flood Watch continues for * A portion of southwest Texas, including the following areas, Pecos and Terrell. * Through Thursday morning * Heavy rainfall will result in flash flooding of arroyos and small streams. Urban flash flooding will also be possible within cities and towns. * Dont drive into areas where water covers the road. If you encounter water flowing across a roadway, turn around, don't drown. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Be prepared to take action should Flash Flood Warnings be issued. && $$
374 WGUS64 KMAF 280725 FFAMAF Flood Watch National Weather Service Midland/Odessa TX 225 AM CDT Thu Sep 28 2017 ...FLASH FLOOD WATCH IS CANCELLED... .Although additional rain is expected today flash flooding concerns have diminished. TXZ070-075-082-280830- /O.CAN.KMAF.FF.A.0007.000000T0000Z-170928T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Reagan-Pecos-Terrell- Including the cities of Big Lake, Fort Stockton, Dryden, and Sanderson 225 AM CDT Thu Sep 28 2017 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of southwest Texas and western Texas has been cancelled. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 25, 3:25 PM CDT, 1 minute earlier.
Area forecast discussion, Sep 25, 3:25 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
325 PM CDT Mon Sep 25 2017
.DISCUSSION...
WV imagery shows the upper trough has moved NE over the past 24
hours, and is now centered over SE MT. This is still scheduled to
move into Canada by 00Z Wed, at which time a secondary trough will
be taking its place over srn NV. This will maintain SW flow aloft
over West Texas and Southeast New Mexico at least until the weekend.
To the far south, T.S. Pilar is just entering the Gulf of CA, and
with a little luck, some of its tropical moisture will get entrained
into the SW flow into the region.
Of more immediate concern is a cold front that has just entered the
NW Texas Panhandle. Models are in general agreement in bringing it
into the nrn zones by 12Z Tuesday, and thru KMAF around 20Z. Cloud
cover should keep the front from stalling diurnally, and convection
to the north may give an assist driving it south. Models suggest
gap winds may be a problem thru KGDP Tuesday night, we've issued a
wind watch for this. Isentropic lift will begin increasing Tuesday,
especially over the NE zones. Ensembles indicate anomalous PWATs of
2 std devs or better running just left of central Texas, up thru the
Panhandle, coincident w/a low-lvl theta-e ridge, all of which should
help maximize rainfall potential efficiency. To top it all of,
models put the RR quadrant of a 250mb jet streak over the region
much of the day Tuesday. For all these reasons, we've issued a
Flash Flood Watch for the eastern half of the CWA beginning tonight,
and continuing thru 12Z Thursday, as soils saturate and the pattern
won't change much thru then. This will alleviate confusion, rather
than issuing new FFAs every 12-24 hrs. Further shifts can expand
westward if the situation warrants.
Thursday or so, the secondary trough begins ejecting up thru the
Rockies, w/upper flow transitioning from SW to zonal over the
weekend. This will result in POPs gradually tapering off,
especially Sun/Mon. Temps will try to rebound by then, but should
stay just below normal.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 66 75 61 68 / 70 90 90 80
Carlsbad 62 77 59 65 / 40 70 70 70
Dryden 71 79 68 75 / 60 60 80 60
Fort Stockton 67 79 62 70 / 30 60 90 80
Guadalupe Pass 60 71 55 61 / 30 50 60 50
Hobbs 62 72 56 62 / 60 70 70 80
Marfa 58 78 57 69 / 40 50 60 50
Midland Intl Airport 67 75 61 67 / 50 80 80 80
Odessa 67 75 60 67 / 50 70 80 80
Wink 66 78 61 69 / 30 70 80 80
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...Flash Flood Watch from 7 PM CDT this evening through Thursday
morning for Andrews-Big Bend Area-Borden-Crane-Dawson-Ector-
Gaines-Glasscock-Howard-Martin-Midland-Mitchell-Pecos-
Reagan-Scurry-Terrell-Upton-Ward-Winkler.
High Wind Watch from Tuesday evening through Wednesday morning
for Guadalupe Mountains.
&&
29/44Hazardous weather outlook, Sep 25, 2:11 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 211 PM CDT Mon Sep 25 2017 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-261915- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell- Van Horn and Highway 54 Corridor-Reeves County and Upper Trans Pecos- Loving-Winkler-Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan- Davis/Apache Mountains Area-Pecos-Presidio Valley-Marfa Plateau- Big Bend Area-Terrell-Guadalupe Mountains- 211 PM CDT Mon Sep 25 2017 /111 PM MDT Mon Sep 25 2017/ This hazardous weather outlook is for portions of southeast New Mexico, southwest Texas and western Texas. .DAY ONE...THIS AFTERNOON AND TONIGHT Thunderstorms will continue across the region today and tonight especially along and east of a Hobbs to Alpine line. Locally heavy rainfall and flash flooding will be the main concerns with these storms and a flash flood watch is in effect. A few strong to severe storms will also be possible with large hail and damaging wind. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY Thunderstorms are expected again Tuesday and Wednesday. Locally heavy rainfall that could result in flash flooding will be the main concern. A flash flood watch is in effect through Thursday morning. Strong gap winds are also possible through Guadalupe Pass Tuesday night. A high wind watch is in effect. .SPOTTER INFORMATION STATEMENT... There is a low probability of spotter activation this afternoon or evening mainly over the Trans Pecos. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... http://weather.gov/midland
In the hours before
Special weather statement, Sep 25, 2:58 PM CDT, 28 minutes before
Special Weather Statement National Weather Service Midland/Odessa TX 158 PM MDT MON SEP 25 2017 NMZ034-252045- Southern Lea County NM- 158 PM MDT MON SEP 25 2017 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LEA COUNTY UNTIL 245 PM MDT... At 158 PM MDT, Doppler radar was tracking a strong thunderstorm 14 miles northwest of Jal, moving northeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southeastern Lea County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3208 10343 3227 10356 3245 10324 3221 10308 TIME...MOT...LOC 1958Z 241DEG 7KT 3223 10340 29
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 6:14 AM CDT | Areal Flood Advisory | MAF | Culberson | 3 hr |
| Sep 25, 7:07 AM CDT | Areal Flood Advisory | MAF | Reagan, Upton | 3 hr |
| Sep 25, 2:58 PM CDT | Special Weather Statement | MAF | Loving | 47 min |
| Sep 25, 3:26 PM CDT | High Wind Watch | MAF | 23 hr | |
| Sep 25, 3:34 PM CDT | Special Weather Statement | MAF | 56 min | |
| Sep 25, 3:40 PM CDT | Severe Thunderstorm Warning | MAF | Andrews | 65 min |
| Sep 25, 3:50 PM CDT | Severe Thunderstorm Warning | MAF | Culberson, Reeves | 55 min |
| Sep 25, 4:09 PM CDT | Special Weather Statement | MAF | Ward | 36 min |
| Sep 25, 4:34 PM CDT | Severe Thunderstorm Warning | MAF | Reeves, Ward | 56 min |
| Sep 25, 4:40 PM CDT | Special Weather Statement | MAF | Andrews | 65 min |
| Sep 25, 4:46 PM CDT | Special Weather Statement | MAF | Loving | 59 min |
| Sep 25, 4:56 PM CDT | Tornado Warning | MAF | Andrews, Ector | 34 min |
| Sep 25, 5:18 PM CDT | Severe Thunderstorm Warning | MAF | Ward, Winkler | 57 min |
| Sep 25, 5:26 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Ector, Martin, Midland | 64 min |
| Sep 25, 6:26 PM CDT | Areal Flood Advisory | MAF | Andrews | 3 hr |
| Sep 25, 6:34 PM CDT | Special Weather Statement | MAF | Martin | 26 min |
| Sep 25, 6:59 PM CDT | Special Weather Statement | MAF | Ward | 61 min |
Nearby
Flash Flood Watches in Texas, 2017Every flash flood watch in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.